Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 156, NWS Shreveport, LA

May 1, 2016Caddo Parish, De Soto Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at May 1, 2016, 9:46 PM CDT for Caddo Parish, De Soto Parish, Louisiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2016, 9:46 PM CDT (02:46 UTC)
Expired
May 1, 2016, 10:30 PM CDT
In force
44 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caddo Parish, LA, De Soto Parish, LA

The radar

The Shreveport radar (KSHV), 25 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 2.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
767 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

603 
WUUS54 KSHV 020246
SVRSHV
LAC017-031-020330-
/O.NEW.KSHV.SV.W.0156.160502T0246Z-160502T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
946 PM CDT SUN MAY 1 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
  CENTRAL DE SOTO PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 1030 PM CDT

* AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GRAND CANE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHREVEPORT...MANSFIELD...SOUTH MANSFIELD...GRAND CANE...REEDS STORE...
  ROBSON...CASPIANA...KINGSTON AND FRIERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3206 9387 3242 9369 3242 9367 3240 9369
      3239 9366 3241 9367 3241 9366 3238 9363
      3237 9363 3236 9361 3235 9362 3235 9359
      3230 9354 3229 9355 3229 9353 3224 9356
      3224 9361 3220 9358 3200 9370
TIME...MOT...LOC 0245Z 211DEG 17KT 3209 9376 

HAIL...1.00IN
WIND...60MPH
 
$$

15
2 follow-up statements
033 
WWUS54 KSHV 020303
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1003 PM CDT SUN MAY 1 2016

LAC017-031-020330-
/O.CON.KSHV.SV.W.0156.000000T0000Z-160502T0330Z/
CADDO LA-DE SOTO LA-
1003 PM CDT SUN MAY 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN CADDO AND NORTH CENTRAL DE SOTO PARISHES...

AT 1003 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
MANSFIELD...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CASPIANA...ROBSON...KINGSTON AND FRIERSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3211 9380 3237 9365 3236 9361 3235 9362
      3235 9359 3230 9354 3229 9355 3229 9353
      3224 9356 3224 9361 3220 9358 3207 9366
TIME...MOT...LOC 0303Z 215DEG 17KT 3216 9368 

HAIL...1.00IN
WIND...60MPH
 
$$

15
384 
WWUS54 KSHV 020326
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 PM CDT SUN MAY 1 2016

LAC017-031-020336-
/O.EXP.KSHV.SV.W.0156.000000T0000Z-160502T0330Z/
CADDO LA-DE SOTO LA-
1026 PM CDT SUN MAY 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CADDO AND NORTH
CENTRAL DE SOTO PARISHES WILL EXPIRE AT 1030 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3211 9380 3237 9365 3236 9361 3235 9362
      3235 9359 3230 9354 3229 9355 3229 9353
      3224 9356 3224 9361 3220 9358 3207 9366
TIME...MOT...LOC 0321Z 211DEG 17KT 3216 9368 

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:47 PM CDT, 6 hours 59 minutes earlier.

Area forecast discussion, May 1, 2:47 PM CDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
247 PM CDT SUN MAY 1 2016

AVIATION...
THIS AFTERNOON AN INVERTED SURFACE TROUGH OF LOW PRESSURE AND
SURFACE BOUNDARY ACROSS THE FOUR STATE REGION FROM DEEP EAST TEXAS
ACROSS NORTH CENTRAL LOUISIANA AND INTO SOUTHEAST OKLAHOMA WILL BE
THE FOCUS FOR SHOWERS AND THUNDERSTORMS. ALSO MVFR CLOUDS AND
CEILINGS IN AND NEAR THE SHOWERS AND THUNDERSTORMS WILL PREVAIL
WITH REDUCED VISIBILITIES IN THE CONVECTION. EXPECTING THE
BOUNDARY AND TROUGH TO SHIFT NORTHWEST SLIGHTLY DURING THE
AFTERNOON AND EVENING...BECOMING NEARLY STATIONARY LATE
TONIGHT...THEN FORECASTING THE BOUNDARY AND WIND SHIFT NUDGING
BACK TO THE SOUTHEAST NEAR DAYBREAK. MVFR/IFR CATEGORIES EXPECTED
TO PREVAIL ALONG AND NEAR THE BOUNDARY AND SURFACE TROUGH
OVERNIGHT AND INTO THE EARLY MORNING...THEN RETURNING TO VFR IN
THE MID TO LATE MORNING AS THE CONVECTION SHIFTS NORTHEAST AND
EAST OUT OF THE AREA BY EARLY TO MID AFTERNOON MONDAY.
SURFACE WINDS WILL BE VARIABLE LESS THAN 7 KNOTS WITH THE
TROUGH AND NORTHEAST TO NORTH AROUND THE BACK OF THE SURFACE
BOUNDARY AND TROUGH OF LOW PRESSURE. NORTH TO NORTHEAST WINDS WILL
PREVAIL FOR MANY OF THE SOUTHWEST ARKANSAS...NORTHEAST AND EAST
TEXAS SITES AND PARTS OF NORTHWEST LOUISIANA DURING THE AFTERNOON
BEFORE THE BOUNDARY LIFTS BACK NORTH THEN RETURN TO THE
NORTH TO NORTHEAST DIRECTION DURING THE EARLY MORNING HOURS AND
THE REMAINING TERMINAL SITE OF SOUTH CENTRAL ARKANSAS...NORTH
CENTRAL LOUISIANA AND INTO DEEP EAST TEXAS IN THE LATE MORNING TO
EARLY AFTERNOON MONDAY. /06/

&&

.PREV DISCUSSION... /ISSUED 1113 AM CDT SUN MAY 1 2016/

DISCUSSION...
HAVE LOWERED AFTN POPS AS CONVECTION SKIRTING THE SE CWA...HAS
SHIFTED FURTHER AWAY TO THE SOUTH AND EAST. HOWEVER...THIS
RETURNING BOUNDARY IS STILL EXPECTED...AND WITH AFTN
HEATING...EXPECT SCATTERED CONVECTION TO BEGIN FILLING IN OVER
MAINLY NORTH LA PORTIONS OF AREA. ALSO...12Z SOUNDING AT KSHV VERY
MARGINAL FOR CONVECTION...AS BOTH SURFACE BASED INVERSION NEEDS TO
ERODE...IN ADDITION TO COMPLETE ABSENCE OF MOISTURE ABOVE 700 MB.
THUS...HAVE LOWERED POPS TO 10 PERCENT NW TO 40 PERCENT OVER SE
CWA. NO OTHER CHANGES MADE./VII/.

PREV DISCUSSION... /ISSUED 640 AM CDT SUN MAY 1 2016/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  84  62  74  54 /  20  40  50  20
MLU  83  65  74  56 /  30  60  70  40
DEQ  78  55  70  48 /  10  50  30  10
TXK  81  59  71  51 /  10  50  30  10
ELD  83  61  72  53 /  20  40  50  20
TYR  80  59  71  51 /  20  40  50  10
GGG  83  61  72  53 /  20  40  50  20
LFK  83  65  75  56 /  30  60  70  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06/07
Hazardous weather outlook, May 1, 12:03 PM CDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1203 PM CDT SUN MAY 1 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>012-014-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>151-021715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-OUACHITA-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-
1203 PM CDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE...MAINLY LATE THIS AFTERNOON AND OVERNIGHT...AS A WARM
FRONT LIFTS NORTHWARD INTO THE AREA. HOWEVER...NO HAZARDOUS
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH
MONDAY AFTERNOON...BEFORE A COLD FRONT MOVES THROUGH THE REGION
AND BRINGS AN END TO THE RAIN FOR THE REMAINDER OF THE WEEK.
HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

LAZ013-017>022-TXZ152-153-165>167-021715-
JACKSON-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1203 PM CDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP
ALONG A SLOWLY NORTHWARD MOVING COLD FRONT THIS
AFTERNOON...POSSIBLY BECOMING MORE WIDESPREAD DURING THE OVERNIGHT
HOURS. SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY
RAINFALL AND STRONG GUSTY WINDS...WITH THE POSSIBILITY OF
ISOLATED FLOODING OF MAINLY LOW LYING AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS ALONG WITH THE POSSIBILITY OF LOCALLY
HEAVY RAINFALL WILL CONTINUE THROUGH MONDAY EVENING BEFORE A COLD
FRONT MOVES US THROUGH THE REGION BRINGING AND END TO THE RAIN FOR
THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY NOT BE NEEDED THROUGH
TONIGHT.

VII

In the hours before

Local storm report, May 1, 8:02 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
802 PM CDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             STRONG                  33.11N  92.36W
05/01/2016  E1.75 INCH       UNION              AR   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL FELL IN STRONG.

&&

EVENT NUMBER SHV1600483

15
Local storm report, May 1, 8:08 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 PM CDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     3 NNW STRONG            33.15N  92.38W
05/01/2016                   UNION              AR   LAW ENFORCEMENT

            TREE DOWN ON POWER LINES ON PIGEON HILL ROAD AND WARD
            ROAD. POWER IS OUT TO MUCH OF THIS AREA.

&&

EVENT NUMBER SHV1600484

15
Local storm report, May 1, 8:09 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 PM CDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TSTM WND DMG     W STRONG                33.11N  92.36W
05/01/2016                   UNION              AR   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 82 ON THE WEST SIDE OF STRONG.

&&

EVENT NUMBER SHV1600485

15
Special weather statement, May 1, 8:20 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
820 PM CDT SUN MAY 1 2016

LAZ001-010-011-020200-
RED RIVER LA-DE SOTO LA-CADDO LA-
820 PM CDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...CENTRAL DE
SOTO AND NORTHWESTERN RED RIVER PARISHES UNTIL 900 PM CDT...

AT 820 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF MANSFIELD...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND STRONG WINDS BETWEEN 40 AND 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOGGY BAYOU...CARMEL...GRAND BAYOU...CASPIANA AND NINOCK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3209 9370 3238 9364 3237 9361 3235 9362
      3235 9358 3233 9358 3234 9355 3231 9355
      3231 9353 3229 9355 3230 9352 3227 9352
      3228 9350 3224 9349 3226 9349 3226 9348
      3225 9346 3224 9347 3223 9338 3200 9351
TIME...MOT...LOC 0120Z 212DEG 15KT 3211 9359

15
Special weather statement, May 1, 8:44 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
844 PM CDT SUN MAY 1 2016

LAZ010-TXZ153-020230-
DE SOTO LA-SHELBY TX-
844 PM CDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY COUNTIES UNTIL 930 PM
CDT...

AT 844 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF SHELBYVILLE...OR 13 MILES EAST OF CENTER...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUXLEY...SOUTH MANSFIELD AND STANLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3180 9406 3208 9389 3197 9362 3185 9381
      3185 9388 3181 9387 3175 9397
TIME...MOT...LOC 0144Z 216DEG 19KT 3183 9395

15
Local storm report, May 1, 9:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
933 PM CDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             STANLEY                 31.96N  93.90W
05/01/2016  E0.75 INCH       DE SOTO            LA   PUBLIC

            PENNY SIZE HAIL FELL IN STANLEY.

&&

EVENT NUMBER SHV1600486

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:20 PM CDTSpecial Weather StatementSHVRed River40 min
May 1, 8:44 PM CDTSpecial Weather StatementSHVDe Soto46 min
May 1, 9:03 PM CDTSevere Thunderstorm WarningSHVDe Soto42 min
May 1, 11:42 PM CDTSpecial Weather StatementSHVBossier48 min
May 2, 12:01 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster40 min
May 2, 7:28 AM CDTSpecial Weather StatementSHVCaddo47 min
May 2, 9:00 AM CDTAreal Flood AdvisorySHVBienville, Bossier, Caddo, Claiborne, Jackson, Lincoln and 1 more4 hr
May 2, 9:11 AM CDTRiver Flood WarningSHVBossier45 hr
May 2, 11:17 AM CDTAreal Flood AdvisorySHVLincoln, Ouachita, Union3 hr
May 2, 11:28 AM CDTAreal Flood AdvisorySHVCaldwell, Grant, LaSalle, Sabine, Winn4 hr
May 2, 11:40 AM CDTAreal Flood AdvisorySHVNatchitoches3 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.